# SDR HALA2019072300366

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 24,676 hours, 3,757 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS / APU AUTOSHUT DOWN. FOUND FUEL TRIM TANK INLET VALVE INOP PARTIAL OPEN. INSPECTED WIRING ON BACKSHELL, CLEANED REINSTALLED CONNECTOR VLV OPERATION/INDICATION CK'S NORMAL.
